Right Circulant Matrices with Geometric Progression
About this article
Abstract
In this paper, the right circulant matrix with geometric progression is investigated and its inverse is obtained. The eigenvalues, determinant, Euclidean norm, and spectral norm of both and are determined. Some examples are provided to illustrate the obtained results.
References
[1] M. Bahsi and S. Solak, “On the Circulant Matrices with Arithmetic Sequence”, International Journal of Contemporary Matematical. Sciences, Vol. 5, 2010, no. 25, 1213 – 1222.
[2] R. M. Gray,” Toeplitz and Circulant Matrices: A Review,’ Technical Report, Stanford University, USA.
How to Cite
Bueno, A. C. (2012). Right Circulant Matrices with Geometric Progression. International Journal of Applied Mathematical Research, 1(4), 593-603. https://doi.org/10.14419/ijamr.v1i4.379